MathSciNet Relay Station
MathSciNet bibliographic data
MR228027 (37 #3611) 60.08
Mecke, J. Stationäre zufällige Masse auf lokalkompakten Abelschen Gruppen. (German) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 1967 36–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement